Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A central limit theorem on Heisenberg type groups. II


Author: Peter Ohring
Journal: Proc. Amer. Math. Soc. 118 (1993), 1313-1318
MSC: Primary 60B15; Secondary 22E27, 43A80
DOI: https://doi.org/10.1090/S0002-9939-1993-1137231-8
MathSciNet review: 1137231
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a Liapounov type central limit theorem for random variables associated to a commutative Banach algebra of "radial" measures on Heisenberg type groups. This theorem improves on a result presented by the author in Proc. Amer. Math. Soc. 113 (1991), 529-536.


References [Enhancements On Off] (What's this?)

  • [Ch] K. L. Chung, A course in probability theory, Academic Press, New York, 1974. MR 0346858 (49:11579)
  • [Fa] J. Faraut and K. Harzallah, Deux cours d'analyse harmonique, Birkhäuser, Basel, 1987.
  • [F-S] G. B. Folland and E. M. Stein, Hardy spaces on homogeneous groups, Princeton Univ. Press, Princeton, NJ, 1982. MR 657581 (84h:43027)
  • [He] H. Heyer, Probability measures on locally compact groups, Springer-Verlag, Berlin and New York, 1977. MR 0501241 (58:18648)
  • [Hu] A. Hulanicki, A class of convolution semi-groups of measures on a Lie group, Lecture Notes in Math., vol. 828, Springer-Verlag, Berlin and New York, 1980, pp. 82-101. MR 611711 (82g:43004)
  • [Oh] P. Ohring, A central limit theorem on Heisenberg type groups, Proc. Amer. Math. Soc. 113 (1991), 529-536. MR 1045146 (91m:60019)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B15, 22E27, 43A80

Retrieve articles in all journals with MSC: 60B15, 22E27, 43A80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1137231-8
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society